default-icon
Vitamin e side effect
I read from Google that vitamin e cause lower T. So I am scared plz tell me truth Scientists say that vitamin e also cause prostate cancer . I don't know to whom I question this
99 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Bodhisatwa Choudhuri
General Physician 10 yrs exp Kolkata
Hello. The risk of vitamin E supplementation causing reduced testosterone or prostate cancer is controversial, almost negligible. There is no need to be worried about this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.